# SDR DALA13054441506

- Difficulty date: October 18, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 94,758 hours, 18,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 955 REAR SPAR BULKHEAD FITTING HAS TWO CRACKS FOUND AT FAILSAFE STRAP.  REPAIRED IAW ERA 515822-14AD.
